Since I got back from Thailand, I have been getting some rash all over my body and mommy suspects that I might be allergic to the iron supplement which I got from Hat Yai Bangkok Hospital. Mommy has stopped giving me the supplement and so far the rash has subside and no more new rashes. Mommy will try to feed me with the iron supplement again to double confirm on the rash if it is cause by the iron supplement. Guess this has cause me to poo only once every 2 days.
The following information is taken from wikipedia,
"Side effects of therapy with iron are most often diarrhea or constipation and epigastric abdominal discomfort. Taken after a meal, side effects decrease but there is an increased risk of interaction with other substances. Side effects are dose-dependent, and the dose may be adjusted.
The patient may notice that his/her stools become black. This is completely harmless, but patients must be warned about this to avoid unnecessary concern. When iron supplements are given in a liquid form, teeth may reversibly discolor (this can be avoided through the use of a straw). Intramuscular injection can be painful, and brown discoloration may be noticed.
When haematopoiesis resumes, other essentials for this process (such as folic acid or vitamin B12) may be depleted, and care must be taken to avoid deficiencies of these elements.
Treatments with iron(II) sulfate have higher incidence of adverse events than iron(III)-hydroxide polymaltose complex (IPC) or iron bis-glycinate chelate."
Now I started to say my own name and also how old am I.
No photo was taken lately
Today's Movie -
Post a Comment